Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 36, NWS Pueblo, CO

June 11, 2010Bent County, Kiowa County, Colorado

NWS Pueblo, CO issued this tornado warning at Jun 11, 2010, 6:31 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2010, 6:31 PM MDT (00:31 UTC)
Expired
Jun 11, 2010, 7:30 PM MDT
In force
59 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Bent County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 119 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:13 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WFUS55 KPUB 120031
TORPUB
COC011-061-120130-
/O.NEW.KPUB.TO.W.0036.100612T0031Z-100612T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT FRI JUN 11 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BENT COUNTY IN SOUTHEAST COLORADO...
  SOUTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 730 PM MDT

* AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 9 MILES NORTH OF LAS ANIMAS...OR 24 MILES
  NORTHEAST OF LA JUNTA...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR...
  QUEENS RESERVOIR AND EADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3828 10261 3826 10269 3826 10272 3824 10272
      3808 10326 3824 10335 3850 10274
TIME...MOT...LOC 0031Z 244DEG 24KT 3820 10318

$$
3 follow-up statements
437 
WWUS55 KPUB 120049
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT FRI JUN 11 2010

COC011-061-120130-
/O.CON.KPUB.TO.W.0036.000000T0000Z-100612T0130Z/
BENT CO-KIOWA CO-
649 PM MDT FRI JUN 11 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL KIOWA AND
NORTHERN BENT COUNTIES UNTIL 730 PM MDT...

AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 11 MILES NORTHWEST OF HASTY...OR 27 MILES NORTHWEST
OF LAMAR...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
  QUEENS RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3828 10261 3826 10269 3826 10272 3824 10272
      3808 10326 3824 10335 3850 10274
TIME...MOT...LOC 0049Z 244DEG 24KT 3824 10306

$$
419 
WWUS55 KPUB 120107
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT FRI JUN 11 2010

COC011-061-120130-
/O.CON.KPUB.TO.W.0036.000000T0000Z-100612T0130Z/
BENT CO-KIOWA CO-
707 PM MDT FRI JUN 11 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL KIOWA AND
NORTHERN BENT COUNTIES UNTIL 730 PM MDT...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 12 MILES WEST OF NEEGRONDA RESERVOIR...OR 24 MILES 
NORTHWEST OF LAMAR...MOVING NORTHEAST AT 30 MPH. THIS STORM IS ALSO 
CAPABLE OF PRODUCING VERY LARGE HAIL.  

LOCATIONS IMPACTED INCLUDE...
  NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
  QUEENS RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3828 10261 3826 10269 3826 10272 3824 10272
      3808 10326 3824 10335 3850 10274
TIME...MOT...LOC 0106Z 241DEG 26KT 3831 10293

$$
890 
WWUS55 KPUB 120116
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT FRI JUN 11 2010

COC011-061-120130-
/O.CON.KPUB.TO.W.0036.000000T0000Z-100612T0130Z/
BENT CO-KIOWA CO-
716 PM MDT FRI JUN 11 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL KIOWA AND
NORTHWESTERN BENT COUNTIES UNTIL 730 PM MDT...

AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES WEST OF SWEETWATER RESERVOIR...OR 23 MILES 
NORTHWEST OF LAMAR...MOVING NORTHEAST AT 30 MPH. THE MOST INTENSE 
ROTATION WITH THIS STORM IS EXPECTED TO PASS AROUND 5 MILES TO THE 
SOUTH OF EADS.  

LOCATIONS IMPACTED INCLUDE...
  NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
  QUEENS RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
SOUTHEASTERN COLORADO.

LAT...LON 3828 10261 3826 10272 3824 10272 3810 10320
      3826 10331 3850 10274
TIME...MOT...LOC 0115Z 241DEG 26KT 3834 10286

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:29 PM MDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 11, 2:29 PM MDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT FRI JUN 11 2010

.SHORT TERM...

(TONIGHT AND SATURDAY)

...MAIN CONCERNS IS SVR ALL PLAINS THIS AFTERNOON/EVE AND SVR
   POSSIBLY EXTREME SE CORNER TOMORROW...

CURRENTLY...

AS OF 1 PM...ATMOS OVER REGION CONTINUES TO DESTABILIZE AS 1000-2000
J/KG IS NOTED OVER THE REGION PER SPC MESO PAGE. DEEP SHEAR OF 40-50
KNOTS ALSO NOTED. TSRA IS BEGINNING TO DEVELOP OVER THE HIGHER TRRN.
CI FROM CB/S CAN BE OBSERVED RACING OFF TO THE NE.

THIS AFTERNOON AND EARLY EVENING...

SHORT RANGE GUIDANCE...HRRR INDICATES STORMS SHOULD FIRE OVER THE
WETS AND THEN MOVE NE. STORMS WILL LIKELY FORM OVER THE PP REGION
AND ALSO MOVE OVER THE PALMER. GIVEN THE CAPE AND SHEAR STORMS WILL
BECOME SVR WITHIN 1/2 TO 1 HOUR OF INITIATION.

BASED ON LATEST SIMULATIONS...LLVL WINDS WILL BEGIN TO INCREASE
TOWARDS 00Z AND AS THE STORMS MOVE FARTHER ONTO THE PLAINS THE TOR
THREAT WILL INCREASE.

SVR THREAT WILL GRADUALLY DECREASE LATER THIS EVENING OVER THE
REGION AS ATMOSPHERE BECOMES MORE STABLE. HOWEVER WITH APPROACHING
LARGE CLOSED LOW TO THE WEST AND INCREASING DEEP UPSLOPE...PRECIP
WILL LIKELY CONTINUE OVER THE REGION...ESPECIALLY THE PIKES PEAK
REGION AND C MTNS.

TEMPS TONIGHT WILL GET TO FREEZING GENERALLY ABOVE 12000 FEET AND WE
WILL SEE A COUPLE/FEW INCHES OF SNOW OVER THE HIGHER PEAKS.

TOMORROW...

MAIN CONCERN WILL BE THE FAR SE PLAINS. SIMULATIONS ARE SHOWING
SOME INSTABILITY THIS REGION AS THE SFC LOW SETS UP OVER FAR NE NEW
MEXICO. GIVEN THE STRONG SHEAR THAT WILL BE IN PLACE...IF STORMS CAN
GET GOING THEY WILL LIKELY BE SEVERE. SPC HAS THE FAR SE REGION IN
SLIGHT RISK.

OTHERWISE...BEST CHANCE OF PRECIP TOMORROW WILL BE OVER THE GREATER
PIKES PEAK REGION AND C MTNS REGION AS UPPER LOW CONTINUES TO SLOWLY
PROGRESS EASTWARD. EXPECT GENERALLY CLOUDS SKIES OVER THE REGION
WITH COOL TEMPERATURES...50S AND 60S...MOST OF PLAINS...EXCEPT SE
WHERE TEMPS WILL BE IN THE 70S TO AROUND 80F.

SAN LUIS VALLEY MAY REMAIN DRY AND WARM WITH THIS SYSTEM AS THIS
REGION WILL LIKELY BE DRY SLOTTED. /HODANISH

.LONG TERM...

(SATURDAY NIGHT THROUGH FRIDAY)

MODELS IN GOOD AGREEMENT FOR THE FIRST PART OF THE EXTENDED BEFORE
DIFFERENCES ARISE BY MIDWEEK. THE UPPER LOW OVER THE INTERMOUNTAIN
WEST WILL BEGIN TO LIFT NORTHEAST INTO THE NORTHERN PLAINS THROUGH
TUESDAY. THIS WILL KEEP UNSETTLED WEATHER ACROSS SOUTHERN COLORADO
INTO EARLY NEXT WEEK. A STRONG WAVE WILL ROTATE ACROSS COLORADO
AROUND THE UPPER LOW ON SUNDAY WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS THE AREA. NOT ANTICIPATING ANYTHING IN THE
WAY OF SEVERE WEATHER EXCEPT FOR OVER THE EXTREME SOUTHEASTERN
PLAINS WHERE ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE
ON SUNDAY AFTERNOON. COOLER WEATHER WILL SPREAD SOUTH OVER EASTERN
COLORADO BY SUNDAY MORNING WITH HIGHS ONLY TOPPING OUT IN THE
LOWER 70S. 700 MB TEMPERATURES WILL DROP TO NEAR 3C BY SUNDAY
EVENING WITH SNOW LEVELS DROPPING TO 10 KFT. WOULD NOT BE
SURPRISED TO SEE A COUPLE OF INCHES OF SNOW ACROSS THE HIGH PEAKS
OF THE WESTERN AND CENTRAL MOUNTAINS SUNDAY NIGHT. THE UPPER LOW
SPLITS BY MONDAY MORNING WITH THE STRONGEST ENERGY ACROSS THE
NORTHERN PLAINS...AND A WEAKER TROUGH TRAILING INTO THE DESERT
SOUTHWEST. EXPECT SHOWERS AND THUNDERSTORMS THROUGH MONDAY AS THE
TROUGH MOVES EAST ACROSS THE AREA. HIGHS ON MONDAY WILL WARM
SLIGHTLY INTO UPPER 70S FOR MONDAY.

MODELS BEGIN TO DIVERGE HEADING INTO TUESDAY. THE GFS BECOMES MORE
AMPLIFIED DEVELOPING AN AREA OF LOW PRESSURE OVER THE WESTERN
CONUS AND RIDGE BUILDING IN THE CENTRAL PLAINS. THIS WILL PRODUCE
SOUTHWESTERLY FLOW ACROSS THE AREA. THE ECMWF REMAINS LESS
AMPLIFIED WITH A MORE ZONAL FLOW REGIME OVER THE WESTERN CONUS.
MAINTAINED THE CURRENT FORECAST WHICH FOLLOWS THE GFS WITH WARMER
WEATHER AND CHANCES FOR AFTERNOON CONVECTION WEDNESDAY THROUGH
FRIDAY. HIGHS WILL GRADUALLY WARM INTO THE UPPER 80S TO LOWER 90S
THROUGH THE END OF THE WEEK.  MOZLEY

&&

.AVIATION...

KCOS WILL BE HIGHLY IMPACTED FROM THIS EVENT. TSRA...SOME STRONG TO
SVR...COULD AFFECT THE AERODROME SITE THIS AFTERNOON AND EARLY
EVENING. EXPECT AT LEAST MVFR CONDITIONS TO AFFECT THE SITE FROM
AROUND 06Z THROUGH 15Z TOMORROW DUE TO LOW CIGS AND SHRA/ISOLD TSRA.
LOWER CIGS WILL LIKELY CONTINUE THROUGH TOMORROW...HOWEVER THUNDER
THREAT WILL BE VERY ISOLATED AND WILL NOT BE STRONG.

KPUB...COULD SEE STRONG TO SVR STORMS THIS AFTERNOON AND EARLY
EVENING. MVFR CIGS LIKELY LATER TONIGHT AFTER 07Z LASTING INTO MID
MORNING. LOW CLOUDS TOMORROW LIKELY BUT SHOULD BE ABOVE 3 KFT.
SHOWERS AND ISOLD WEAK THUNDER LIKELY TOMORROW.

KALS...GENERALLY DRY WITH ISOLD TSRA...ESPECIALLY TOMORROW.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/88
Hazardous weather outlook, Jun 11, 7:02 AM MDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
702 AM MDT FRI JUN 11 2010

COZ058>089-093>099-121315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
702 AM MDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON AND
EVENING...MAINLY FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN
COLORADO PLAINS.  LOW LEVEL MOISTURE AND WIND SHEAR PROFILES ARE
FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS.  HAIL
LARGER THAN GOLF BALLS...DAMAGING THUNDERSTORM WINDS...LOCALLY HEAVY
RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING AND EVEN AN ISOLATED
TORNADO MAY BE NOTED WITH ANY SUPERCELLS THAT DEVELOP...ESPECIALLY
FROM THE I-25 CORRIDOR INTO THE SOUTHEASTERN COLORADO PLAINS.  IN
ADDITION...LOCALIZED SNOW AMOUNTS UP TO 2 INCHES WILL BE NOTED
TONIGHT OVER PORTIONS OF THE WESTERN AND ESPECIALLY THE CENTRAL
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY
ACROSS MUCH OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR STORMS
OVER THE EASTERN MOUNTAINS AND ALONG THE NEW MEXICO BORDER. CLOUD TO
GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINFALL WILL BE
POSSIBLE WITH ANY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ALONG AND EAST OF THE I-25 CORRIDOR AFTER 1 PM...AND IN THE
VICINITY OF THE CONTINENTAL DIVIDE TONIGHT.

77/10

In the hours before

Local storm report, Jun 11, 6:09 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             6 NNW BLACK FOREST      39.09N 104.75W
06/11/2010  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 11, 6:14 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             SWINK                   38.01N 103.63W
06/11/2010  M1.75 INCH       OTERO              CO   LAW ENFORCEMENT

&&

SHODANIS
Local storm report, Jun 11, 6:15 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             6 SSE WALSENBURG        37.54N 104.74W
06/11/2010  M1.00 INCH       HUERFANO           CO   TRAINED SPOTTER

0344 PM     HAIL             10 SSE WALSENBURG       37.49N 104.71W
06/11/2010  E0.75 INCH       HUERFANO           CO   TRAINED SPOTTER

            MEASURED AT MILE MARKER AT I-25

0349 PM     HAIL             8 N COLORADO SPRINGS    38.95N 104.82W
06/11/2010  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

0349 PM     FUNNEL CLOUD     23 ENE WALSENBURG       37.75N 104.39W
06/11/2010                   LAS ANIMAS         CO   NWS EMPLOYEE

            SIGHTED FROM NWS PUEBLO

0440 PM     HAIL             3 N PEYTON              39.08N 104.48W
06/11/2010  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

0455 PM     HAIL             6 SSE WALSENBURG        37.54N 104.74W
06/11/2010  M1.75 INCH       HUERFANO           CO   TRAINED SPOTTER

0500 PM     HAIL             2 SE FOUNTAIN           38.67N 104.68W
06/11/2010  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

0504 PM     HAIL             2 S WALSENBURG          37.60N 104.78W
06/11/2010  E0.88 INCH       HUERFANO           CO   TRAINED SPOTTER

0520 PM     HAIL             ROCKY FORD              38.05N 103.72W
06/11/2010  M0.88 INCH       OTERO              CO   TRAINED SPOTTER

0521 PM     HAIL             ROCKY FORD              38.05N 103.72W
06/11/2010  M1.00 INCH       OTERO              CO   TRAINED SPOTTER

0523 PM     HAIL             5 S ROCKY FORD          37.98N 103.72W
06/11/2010  E1.75 INCH       OTERO              CO   PUBLIC

0527 PM     HAIL             ROCKY FORD              38.05N 103.72W
06/11/2010  M1.00 INCH       OTERO              CO   PUBLIC

0542 PM     HAIL             CHERAW                  38.11N 103.51W
06/11/2010  E1.75 INCH       OTERO              CO   PUBLIC

            BROKEN WINDSHIELD IN VEHICLE

0546 PM     HAIL             CHERAW                  38.11N 103.51W
06/11/2010  M2.50 INCH       OTERO              CO   TRAINED SPOTTER

0555 PM     HAIL             2 E CHERAW              38.11N 103.47W
06/11/2010  E1.75 INCH       OTERO              CO   PUBLIC

0559 PM     HAIL             4 N PETERSON AFB        38.88N 104.69W
06/11/2010  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

0600 PM     HAIL             6 E MONUMENT            39.10N 104.77W
06/11/2010  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

0601 PM     HAIL             6 NNW BLACK FOREST      39.09N 104.75W
06/11/2010  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&

JCERU
Local storm report, Jun 11, 6:23 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             LA JUNTA                37.98N 103.54W
06/11/2010  M2.75 INCH       OTERO              CO   LAW ENFORCEMENT

            COLORADO STATE PATROL REPORTED BASEBALL SIZE HAIL IN LA
            JUNTA

&&

SHODANIS
Local storm report, Jun 11, 6:26 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             LA JUNTA                37.98N 103.54W
06/11/2010  M2.00 INCH       OTERO              CO   TRAINED SPOTTER

&&

SHODANIS
Local storm report, Jun 11, 6:27 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 W CHERAW              38.11N 103.53W
06/11/2010  M1.50 INCH       OTERO              CO   TRAINED SPOTTER

0624 PM     HAIL             1 ENE LA JUNTA          37.99N 103.53W
06/11/2010  M2.00 INCH       OTERO              CO   TRAINED SPOTTER

&&

JKH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:09 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo52 min
Jun 11, 6:39 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero, Prowers96 min
Jun 11, 7:28 PM MDTTornado WarningPUBBent, Kiowa, Prowers62 min
Jun 11, 7:36 PM MDTSevere Thunderstorm WarningPUBKiowa54 min
Jun 11, 8:24 PM MDTTornado WarningPUBKiowa48 min
Jun 11, 8:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jun 11, 10:08 PM MDTSevere Thunderstorm WarningPUBTeller30 min
Jun 11, 10:28 PM MDTSevere Thunderstorm WarningPUBTeller35 min
Jun 11, 11:52 PM MDTSevere Thunderstorm WarningPUBTeller29 min
Jun 12, 4:08 PM MDTSevere Thunderstorm WarningPUBLas Animas22 min
Jun 12, 5:35 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa55 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.